Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Review

Reviewed Work: Episodes in the Mathematics of Medieval Islam. by J. L. Berggren
Review by: Gerald J. Toomer
The American Mathematical Monthly
Vol. 95, No. 6 (Jun. - Jul., 1988), pp. 567-569
DOI: 10.2307/2322777
Stable URL: http://www.jstor.org/stable/2322777
Page Count: 3
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
567
    567
  • Thumbnail: Page 
568
    568
  • Thumbnail: Page 
569
    569